# SDR HALA2015122000249

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,000 hours, 9,030 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 73422584F
- Part serial: 2773
- Condition: Warning Message
- Part time: 207 hours, 37 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS-APU GEN OFF MESSAGE, APU FIELD TRIP.  REPLACED APU GEN CENTRAL.  APU GEN OPS NORMAL T/S IAW FIM 24-20, TASK 805.  OK FOR SERVICE.
